# SDR AALA201705039016

- Difficulty date: May 2, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 54,138 hours, 15,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY ESCAPE PATH FLOOR LIGHTS  AT ROWS 18 AND 19 ARE COMING UP.  RESECURED CARPET AND FLOOR TRACK.  OPERATIONAL CHECK GOOD.
